# SDR SWAA2022071418669

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 312+5. / [01] REMOVED CORROSION ON PASSENGER CABIN INTERCOSTAL AT LBL 11 BS 312+5 W.L 208.1 P/N 141A5410-13 ;AREA OT=0.080;RT=0.068 ;L=1.900'W=0.900'' ;X=0.012 WITH MICROMETER ID:E8089 S/N:UNKNOWN DATE:05/2022 DUE:02/2023 . FOUND TO BE OUT LIMITS I.A.W SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE AND SRM 53-10-51-0I-2 FOR IDENTIFICATION AND IT WILL REPAIRABLE BY REPLACEMENT I.A.W 51-10-02-0G PAR 9C;[02] REMOVED PASSENGER CABIN INTERCOSTAL AT BS 312 TO BS 328 LBL 11 IAW SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410U13 IAW SRM 51-40-05-0G-0 AND DWG 141A5400 ; OK TO INSTALL;[04] STEP 3 VERIFIED OK TO INSTALL;[05] VERIFIED MEASUREMENT TABLE;[06] INSTALLED NEW PASSENGER CABIN INTERCOSTAL AT BS 312 TO BS 328 LBL 11 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.;[07] VERIFIED CORRECTIVE ACTION 6 AND 1.;[08] ALL STEP ARE COMPLETE; CARD IS COMPLETED;[09] RII REQUIREMENTS ARE COMPLETE;[10] WORKSCOPE COMPLETE
